Alert archive / Alabama / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 190, NWS Birmingham, AL

November 23, 2004Lamar County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Nov 23, 2004, 7:21 PM CST for Lamar County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 23, 2004, 7:21 PM CST (01:21 UTC)
Expired
Nov 23, 2004, 8:15 PM CST
In force
54 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 18 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 240121
SVRBMX
ALC075-240215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 PM CST TUE NOV 23 2004

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 815 PM CST

* AT 716 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF SULLIGENT...OR ABOUT 10 MILES EAST OF COLUMBUS
  AFB...AND MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VERNON...MOLLOY...DETROIT AND BEAVERTON.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3405 8820 3361 8827 3367 8808 3404 8794

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 23, 2:27 PM CST, 4 hours 54 minutes earlier.

Area forecast discussion, Nov 23, 2:27 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CST TUE NOV 23 2004

...HEAVY RAIN AND SEVERE WEATHER EXPECTED TONIGHT AND INTO
WEDNESDAY...

.SYNOPSIS...HEAVY RAINFALL AND SEVERE WEATHER EXPECTED TONIGHT.
COLD TEMPERATURES EXPECTED FRIDAY MORNING.  ANOTHER STORM SYSTEM
MONDAY NIGHT.
&&

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
AT 20Z THE WARM BOUNDARY HAS MOVED NORTH OF BHM.  TEMPERATURES
ACROSS NORTH AND CENTRAL ALABAMA RANGED FROM 65 AT MSL AND HSV
TO 73 AT BHM AND 82 AT MGM.  THIS WARM BOUNDARY WILL CONTINUE TO MOVE
NORTH TONIGHT. THE MAIN SURFACE LOW AND COLD FRONT IS BACK IN TEXAS
AND WILL MOVE EAST.  A SQUALL LINE WILL DEVELOP OUT AHEAD OF THE
FRONT AND WILL REACH THE WESTERN PART OF THE CWA AROUND MIDNIGHT.
THIS SQUALL LINE SHOULD REACH I65 BY 4 AM AND EXIT EAST BY 10 AM TO
NOON. THE WARNING AREA WILL BE IN THE WARM UNSTABLE AIR SO STRAIGHT
LINE WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE SQUALL
LINE AND OUT AHEAD OF IT. THE COLD FRONT WILL MOVE THROUGH THE STATE
ON WEDNESDAY.

IN ADDITION TO SEVERE WEATHER...THE FLOOD WATCH FOR FLASH
FLOODING WILL CONTINUE AND BE EXTENDED FOR THE ENTIRE COUNTY WARNING
AREA EXCEPT FOR THE EXTREME SOUTHEAST PART FROM LAFAYETTE TO SELMA
AND EASTWARD. NORTH OF I20 HAS SEEN 1 TO 3 INCHES OF RAIN SINCE
YESTERDAY WITH ISOLATED LOCATIONS UP TO 5 INCHES.  ANOTHER 1 TO 3
INCHES WITH HIGHER AMOUNTS ARE STILL EXPECTED.  FLASH FLOODING IS
EXPECTED IN ADDITION TO SEVERE WEATHER.  WITH ALL THE RAIN THAT HAS
FALLEN AND THE MORE THAT IS EXPECTED...RIVER FLOODING WILL ALSO BE
CONCERNED ALONG THE TOMBIGBEE...BLACK WARRIOR...AND CAHABA RIVERS.

ONCE THE COLD FRONT MOVES THROUGH THE STATE ON WEDNESDAY AND THE
CLOUDS CLEAR OUT ON THURSDAY...COLDER TEMPERATURES ARE EXPECTED BY
FRIDAY MORNING.  NEAR FREEZING TEMPS IN THE BIRMINGHAM AREAS WITH
LOWER TO MIDDLE 30S AROUND MONTGOMERY.  RIDGE TOPS AND LOW LYING
VALLEY COULD SEE UPPER 20S TO LOWER 30S.
&&

.LONG TERM...(SATURDAY THROUGH TUESDAY)
THE NEXT STORM SYSTEM WILL OCCUR ON SATURDAY WITH HIGH PRESSURE ON
ITS HEELS BY SUNDAY.  DRIED THE FORECAST OUT A BIT FOR SUNDAY AND
SUNDAY WITH ONLY ISOLATED BEFORE THE NEXT SYSTEM ON MONDAY NIGHT.
TIMING IS STILL VERY UNCERTAIN THIS FAR OUT SO CHANGES CAN BE
EXPECTED.
&&

THANKS TO THE SURROUNDING OFFICES FOR GREAT COORDINATION.

.PRELIMINARY POINT TEMPS/POPS...

GADSDEN    62 69 42 50 31 / 99 99 20 10
ANNISTON   63 69 43 52 33 / 99 99 20 10
BIRMINGHAM 63 68 42 51 32 / 99 99 20 10
TUSCALOOSA 64 68 42 52 31 / 99 70 20 10
CALERA     64 69 43 52 32 / 99 99 20 10
AUBURN     66 71 48 56 35 / 70 99 40 10
MONTGOMERY 67 72 50 57 34 / 90 99 30 10
TROY       66 72 50 58 33 / 70 99 40 10
&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FOR ALL BUT SOUTHEAST THROUGH 6PM WEDNESDAY.
&&

80
Hazardous weather outlook, Nov 23, 7:00 AM CST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 AM CST TUE NOV 23 2004

ALZ011>015-017>050-241300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
700 AM CST TUE NOV 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(TODAY AND TONIGHT)

A STRONG COLD FRONT WILL MOVE INTO ALABAMA LATE TONIGHT AND
MOVE EAST OF THE STATE BY WEDNESDAY AFTERNOON.  THIS FRONT WILL
BRING A THREAT OF SEVERE THUNDERSTORMS LATE TONIGHT INTO
WEDNESDAY MORNING...ESPECIALLY TO AREAS SOUTH OF THE I20
CORRIDOR.

AT THIS TIME...THE MOST LIKELY SCENARIO IS A SQUALL LINE...THAT
IS LIKELY TO MOVE INTO ALABAMA FROM THE WEST AROUND MIDNIGHT...
AND EXIT THE EASTERN SECTIONS OF THE STATE BY MID DAY
WEDNESDAY.  DAMAGING WINDS WOULD BE THE PRIMARY HAZARD WITH
THE SQUALL LINE.  HOWEVER...THE THREAT OF TORNADOES CANNOT BE
RULED OUT.

IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...HEAVY RAINFALL
IS POSSIBLE TODAY AND TONIGHT...ESPECIALLY NORTH OF THE I20
CORRIDOR...AND A FLOOD WATCH REMAINS IN EFFECT FOR THAT AREA. MINOR
RIVER FLOODING IS ALSO OCCURRING ON THE UPPER CAHABA RIVER ABOVE
CENTREVILLE TODAY.

ADDITIONALLY...SOME PATCHY DENSE FOG THIS MORNING...WILL RESTRICT
VISIBILITIES AND MAKE DRIVING HAZARDOUS UNTIL THE FOG LIFTS.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE
MORNING WEDNESDAY AS THE COLD FRONT MOVES THROUGH.  OTHERWISE NO
OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION MAY BE REQUIRED
TONIGHT AND WEDNESDAY MORNING.

In the hours before

Special weather statement, Nov 23, 1:39 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CST TUE NOV 23 2004

ALZ011>015-017>050-240100-
AUTAUGA AL-BARBOUR AL-BIBB AL-BLOUNT AL-BULLOCK AL-CALHOUN AL-
CHAMBERS AL-CHEROKEE AL-CHILTON AL-CLAY AL-CLEBURNE AL-COOSA AL-
DALLAS AL-ELMORE AL-ETOWAH AL-FAYETTE AL-GREENE AL-HALE AL-
JEFFERSON AL-LAMAR AL-LEE AL-LOWNDES AL-MACON AL-MARENGO AL-
MARION AL-MONTGOMERY AL-PERRY AL-PICKENS AL-PIKE AL-RANDOLPH AL-
RUSSELL AL-SHELBY AL-ST. CLAIR AL-SUMTER AL-TALLADEGA AL-
TALLAPOOSA AL-TUSCALOOSA AL-WALKER AL-WINSTON AL-
INCLUDING THE CITIES OF...ALABASTER...ALEXANDER CITY...ALICEVILLE...
ANNISTON...ASHLAND...AUBURN...BESSEMER...BIRMINGHAM...BRENT...
CENTRE...CHILDERSBURG...CLANTON...COLUMBIANA...CORDOVA...DADEVILLE...
DEMOPOLIS...DOUBLE SPRINGS...EUFAULA...EUTAW...FAYETTE...
FULTONDALE...GADSDEN...GARDENDALE...GREENSBORO...HALEYVILLE...
HAMILTON...HAYNEVILLE...HEFLIN...HELENA...HOOVER...HUEYTOWN...
JASPER...LAFAYETTE...LANETT...LINCOLN...LINDEN...LIVINGSTON...
MARION...MINOR...MONTEVALLO...MONTGOMERY...MOODY...ONEONTA...
OPELIKA...OXFORD...PELHAM...PELL CITY...PHENIX CITY...PIEDMONT...
PRATTVILLE...RAINBOW CITY...ROANOKE...ROCKFORD...SELMA...SYLACAUGA...
TALLADEGA...TROY...TRUSSVILLE...TUSCALOOSA...TUSKEGEE...
UNION SPRINGS...WARRIOR...WEDOWEE...WEST END-COBB TOWN...WETUMPKA...
WINFIELD AND YORK
139 PM CST TUE NOV 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(THIS AFTERNOON AND TONIGHT)

A STRONG COLD FRONT WILL MOVE OUT OF THE DEEP SOUTH AND TOWARDS
CENTRAL ALABAMA LATE TONIGHT.  AS THE COLD FRONT AND UPPER LEVEL
SYSTEM MOVE EASTWARD...A COMBINATION OF FACTORS WILL BRING A THREAT
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES TO CENTRAL
ALABAMA.

WELL OUT AHEAD OF THE COLD FRONT...INCREASING SHEAR PROFILES AND
UPPER LEVEL FORCING...AND AN UNSTABLE AIR MASS...WILL RESULT IN
SCATTERED SHOWERS AND THUNDERSTORMS...WITH ISOLATED SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THIS FIRST WAVE OF
THREATENING STORMS SHOULD MOVE INTO THE NORTHWESTERN COUNTIES OF THE
FORECAST AREA AROUND MIDNIGHT.

AHEAD OF THE COLD FRONT...A SQUALL LINE OF THUNDERSTORMS...WITH
STRONG DAMAGING WINDS AND ISOLATED TORNADOES...WILL APPROACH THE
ALABAMA MISSISSIPPI STATE LINE BEFORE DAYBREAK...BETWEEN 4 AND 6 AM.

IN ADDITION TO THE THREAT FOR TORNADOES AND STRONG GUSTY
WINDS...HEAVY RAIN IS POSSIBLE.  WITH MANY LOCATIONS ALONG AND NORTH
OF INTERSTATE 20 HAVING RECEIVED 2 TO 4 INCHES OF RAIN...ANY
ADDITIONAL HEAVY RAIN WILL RESULT IN FLASH FLOODING.  A FLOOD WATCH
WILL BE REISSUED THIS AFTERNOON ALL BUT THE SOUTHEASTERN QUADRANT OF
THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE IN PROGRESS WEDNESDAY
MORNING AS THE SQUALL LINE TRACKS THROUGH CENTRAL ALABAMA...AND EXITS
THE SOUTHEASTERN CORNER OF THE FORECAST AREA BY LATE AFTERNOON
WEDNESDAY.  OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION WILL LIKELY BE
REQUIRED TONIGHT AND WEDNESDAY MORNING.
Special weather statement, Nov 23, 1:47 PM CST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 PM CST TUE NOV 23 2004

ALZ026-232015-
ST. CLAIR-
147 PM CST TUE NOV 23 2004

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 215
PM CST...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER ODENVILLE...MOVING EAST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ODENVILLE AND
BRANCHVILLE THROUGH 215 PM CST.
Local storm report, Nov 23, 3:55 PM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA
355 PM CST Tue Nov 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TORNADO          WEDOWEE                 33.31N 85.48W
11/23/2004                   RANDOLPH           AL   EMA

            NUMEROUS TREES AND POWERLINES DOWN IN AND AROUND
            WEDOWEE.  REPORTS OF TOPS TWISTED OFF TREES.  POSSIBLE
            TORNADO.

&&
Local storm report, Nov 23, 4:04 PM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA
404 PM CST Tue Nov 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TORNADO          5 N LAFAYETTE           32.92N 85.40W
11/23/2004                   CHAMBERS           AL   SPOTTER

            WALL CLOUD AND FUNNEL CLOUD SIGHTINGS 5 MILES NORTH OF
            LAFAYETTE.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:13 PM CSTSevere Thunderstorm WarningBMXMarion62 min
Nov 23, 9:27 PM CSTSevere Thunderstorm WarningBMXLamar, Marion63 min
Nov 23, 9:48 PM CSTTornado WarningBMXLamar, Marion42 min
Nov 23, 10:16 PM CSTSevere Thunderstorm WarningBMXWinston59 min
Nov 24, 12:04 AM CSTFlash Flood WarningBMXMarion116 min
Nov 24, 12:43 AM CSTFlash Flood WarningBMXLamar2 hr
Nov 24, 2:08 AM CSTSevere Thunderstorm WarningBMXCherokee22 min
Nov 24, 3:08 AM CSTFlash Flood WarningBMXLamar, Marion3 hr
Nov 24, 3:16 AM CSTTornado WarningBMXSumter44 min
Nov 24, 3:19 AM CSTTornado WarningBMXPickens56 min
Nov 24, 3:35 AM CSTFlash Flood WarningBMXJefferson, Tuscaloosa3 hr
Nov 24, 3:40 AM CSTTornado WarningBMXGreene35 min
Nov 24, 3:47 AM CSTTornado WarningBMXMarengo58 min
Nov 24, 3:51 AM CSTFlash Flood WarningBMXCherokee, Etowah3 hr
Nov 24, 4:31 AM CSTTornado WarningBMXDallas44 min
Nov 24, 5:03 AM CSTFlash Flood WarningBMXSt. Clair3 hr
Nov 24, 5:14 AM CSTTornado WarningBMXDallas31 min
Nov 24, 5:23 AM CSTTornado WarningBMXMarengo22 min
Nov 24, 5:37 AM CSTTornado WarningBMXAutauga, Chilton, Dallas38 min
Nov 24, 6:06 AM CSTTornado WarningBMXLowndes24 min
Nov 24, 6:11 AM CSTTornado WarningBMXAutauga49 min
Nov 24, 6:19 AM CSTTornado WarningBMXChilton, Coosa26 min
Nov 24, 6:20 AM CSTFlash Flood WarningBMXShelby2 hr
Nov 24, 6:33 AM CSTFlash Flood WarningBMXJefferson117 min
Nov 24, 6:41 AM CSTTornado WarningBMXElmore49 min
Nov 24, 6:42 AM CSTFlash Flood WarningBMXCherokee, Etowah3 hr
Nov 24, 6:44 AM CSTTornado WarningBMXCoosa31 min
Nov 24, 6:52 AM CSTFlash Flood WarningBMXBlount3 hr
Nov 24, 7:03 AM CSTFlash Flood WarningBMXCalhoun, Talladega3 hr
Nov 24, 7:04 AM CSTTornado WarningBMXCalhoun, Talladega41 min
Nov 24, 7:05 AM CSTTornado WarningBMXClay25 min
Nov 24, 7:06 AM CSTSevere Thunderstorm WarningBMXTallapoosa39 min
Nov 24, 7:30 AM CSTSevere Thunderstorm WarningBMXMacon, Tallapoosa30 min
Nov 24, 7:54 AM CSTSevere Thunderstorm WarningBMXLee51 min
Nov 24, 8:10 AM CSTTornado WarningBMXChambers, Lee35 min
Nov 24, 8:12 AM CSTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 4 more4 hr
Nov 24, 11:55 AM CSTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 4 more4 hr
Nov 24, 3:59 PM CSTFlash Flood WarningBMXCalhoun, Etowah, St. Clair4 hr
Nov 24, 4:17 PM CSTFlash Flood WarningBMXSt. Clair4 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.